MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) CLAMP 9734724 DOUBLE PROCESS SHORT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) CLAMP 9734724 DOUBLE PROCESS SHORT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734724
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier field not sufficient to hold all digits, should read: (b)(6).No parts have been received by the manufacturer for evaluation.
 
Event or Problem Description
Medtronic received information that during spinal fusion procedure, the spine clamp broke when removing from the patient.There was no delay to procedure.No known impact on patient outcome.
 
Additional Manufacturer Narrative
Initial reporter role was updated.

Brand Name
CLAMP 9734724 DOUBLE PROCESS SHORT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7479171
Report Number1723170-2018-01832
Device Sequence Number10846209
Product Code OLO
UDI-Device Identifier00643169936461
UDI-Public00643169936461
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial,Followup
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9734724
Device Lot Number150815
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer05/02/2018
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight75